# SDR DHL9870806C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE INTAKE COWL HAS SKIN AND  ANGLE CRACKED AT LOWER LT SIDE STA 1148.  INSTALLED SKIN REPAIR AND REPLACED ANGLE PER SRM 54-10-3, 6 X 3.5, DOUBLER 12 X 6, ANGLE 12 X 1 X 1.  N/R 4538
